Please use this identifier to cite or link to this item:
Title: On the Cohen-Macaulayness of diagonal subalgebras of the Rees algebra
Author: Lavila Vidal, Olga
Keywords: Anells commutatius
Mòduls de Cohen-Macaulay
Universitat de Barcelona. Institut de Matemàtica
Issue Date: 1996
Publisher: Universitat de Barcelona
Series/Report no: Mathematics Preprint Series; 221
Abstract: We consider the blowing up of ℙ k/n−1 along a closed subscheme defined by a homogeneous idealI ∪A=k[X 1, …,X n ] generated by forms of degree ≤d, and its projective embeddings by the linear systems corresponding to (I e) c , forc≥de+1. The homogeneous coordinate rings of these embeddings arek[(I e) c ]. One wants to study the Cohen-Macaulay property of these rings. We will prove that if the Rees algebraR A (I) is Cohen-Macaulay, thenk[(I e) c ] are Cohen-Macaulay forc>>e>0, thus proving a conjecture stated by A. Conca, J. Herzog, N.V. Trung and G. Valla.
Note: Preprint enviat per a la seva publicació en una revista científica: Manuscripta Mathematica, 1998, vol. 95, pp. 47–58. []
Note: Reproducció digital del document original en paper [CRAI Biblioteca de Matemàtiques i Informàtica - Dipòsit Departament CAIXA 37.16]
Appears in Collections:Preprints de Matemàtiques - Mathematics Preprint Series

Files in This Item:
File Description SizeFormat 
MPS_N221.pdf911.65 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.